RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 3(243), Pages 197–198 (Mi umn2657)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Everywhere dense subspaces of products of topological spaces with special properties

G. P. Amirdzhanov


Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:3, 225–226

Bibliographic databases:

MSC: 54B05, 54B10, 54A25
Received: 26.10.1983

Citation: G. P. Amirdzhanov, “Everywhere dense subspaces of products of topological spaces with special properties”, Uspekhi Mat. Nauk, 40:3(243) (1985), 197–198; Russian Math. Surveys, 40:3 (1985), 225–226

Citation in format AMSBIB
\Bibitem{Ami85}
\by G.~P.~Amirdzhanov
\paper Everywhere dense subspaces of products of topological spaces with special properties
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 3(243)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn2657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=795191}
\zmath{https://zbmath.org/?q=an:0586.54014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..225A}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 3
\pages 225--226
\crossref{https://doi.org/10.1070/RM1985v040n03ABEH003593}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A935700009}


Linking options:
  • http://mi.mathnet.ru/eng/umn2657
  • http://mi.mathnet.ru/eng/umn/v40/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:83
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020